Théorie d'Iwasawa classique et de l'algèbre de Hecke ordinaire
Compositio Mathematica, Volume 65 (1988) no. 3, pp. 265-320.
@article{CM_1988__65_3_265_0,
     author = {Tilouine, Jacques},
     title = {Th\'eorie {d'Iwasawa} classique et de l'alg\`ebre de {Hecke} ordinaire},
     journal = {Compositio Mathematica},
     pages = {265--320},
     publisher = {Kluwer Academic Publishers},
     volume = {65},
     number = {3},
     year = {1988},
     zbl = {0663.12008},
     mrnumber = {932073},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1988__65_3_265_0/}
}
TY  - JOUR
AU  - Tilouine, Jacques
TI  - Théorie d'Iwasawa classique et de l'algèbre de Hecke ordinaire
JO  - Compositio Mathematica
PY  - 1988
DA  - 1988///
SP  - 265
EP  - 320
VL  - 65
IS  - 3
PB  - Kluwer Academic Publishers
UR  - http://www.numdam.org/item/CM_1988__65_3_265_0/
UR  - https://zbmath.org/?q=an%3A0663.12008
UR  - https://www.ams.org/mathscinet-getitem?mr=932073
LA  - fr
ID  - CM_1988__65_3_265_0
ER  - 
%0 Journal Article
%A Tilouine, Jacques
%T Théorie d'Iwasawa classique et de l'algèbre de Hecke ordinaire
%J Compositio Mathematica
%D 1988
%P 265-320
%V 65
%N 3
%I Kluwer Academic Publishers
%G fr
%F CM_1988__65_3_265_0
Tilouine, Jacques. Théorie d'Iwasawa classique et de l'algèbre de Hecke ordinaire. Compositio Mathematica, Volume 65 (1988) no. 3, pp. 265-320. http://www.numdam.org/item/CM_1988__65_3_265_0/

1 M. Atiyah et I. Macdonald, Introduction to Commutative Algebra. Addison-Wesley (1969). | MR | Zbl

2 J. Coates, p-adic L functions and Iwasawa theory, in Algebraic Number Fields, edited by A. Fröhlich, Academic Press (1977). | MR

3 C. Curtis et I. Reiner, Representation Theory of Finite Groups and Associative Algebras, Interscience Puublishers (1962). | MR | Zbl

4 K. Doi et M. Ohta, On some congruences between cusp forms on Γ0(N), in Modular Functions of One Variable, Proceedings International Conference, University of Bonn, L.N.M. 601, Springer-Verlag (1977) 91-105. | Zbl

5 P. Gabriel, Construction de Préschémas Quotients, Exposé V in SGA 3 (Schémas en Groupes I), Séminaire de Géométrie Algébrique du Bois Marie 1962/64, dirigé par M. Demazure et A. Grothendieck, L.N.M. 151, Springer-Verlag (1970) 250-286. | MR

6 H. Hida, Congruences of cusp forms and special values of their zeta functions. Inv. Math. 63 (1981) 225-261. | MR | Zbl

7 H. Hida, On congruence divisor of cusp forms as factors of the special values of their zeta functions. Inv. Math. 64 (1981) 221-262. | MR | Zbl

8 H. Hida, Kummer's criterion for the special values of Hecke L-functions of imaginary quadratic fields and congruences among cusp forms. Inv. Math. 66 (1982) 415-459. | MR | Zbl

9 H. Hida, A p-adic measure attached to the zeta functions associated with two elliptic modular forms, I. Inv. Math. 79 (1985) 159-195. | MR | Zbl

10 H. Hida, Iwasawa modules attached to congruences of cusp forms: Ann. Scient. Ec. Norm. Sup. 4ème série t. 19 (1986) 231-273. | Numdam | MR | Zbl

11 H. Hida, Galois representations into GL2(Zp[[X]]) attached to ordinary cusp forms. Inv. Math. 85 (1986) 545-613. | MR | Zbl

12 J.I. Igusa, Kroneckerian model of fields of elliptic modular functions. Amer. J. Math. 81 (1959) 561-577. | MR | Zbl

13 N. Katz, Higher congruences between modular forms. Ann. of Math. 101 (1975) 332-367. | MR | Zbl

14 S. Lang, Cyclotomic Fields I. Springer-Verlag (1978). | MR | Zbl

15 R.-P. Langlands, Automorphic Forms and l-adic representations, in Proceedings International Summer School on Modular Functions of One Variable, II, Antwerp 1972, L.N.M. 349, Springer-Verlag (1973) 361-500. | Zbl

16 B. Mazur et A. Wiles, On p-adic analytic fammilies of Galois representations. Comp. Math. 59 (1986) 231-264. | Numdam | MR | Zbl

17 B. Perrin-Riou, Arithmétique des Courbes Elliptiques et Théorie d'Iwasawa, Mémoires de la S.M.F. No 17, Nouvelle Série (1984). | Numdam | Zbl

18 K. Ribet, A Modular construction of unramified extensions of Q(μp). Inv. Math. 34 (1976) 151-162. | Zbl

19 K. Ribet, Galois representations attached to eigennforms with Nebentypus, in Modular Functions of One Variable V, L.N.M. 601, Springer-Verlag (1977) 17-52. | MR | Zbl

20 J.-P. Serre, Représentations Linéaires des Groupes finis. Hermann (1967). | MR | Zbl

21 J.-P. Serre et J. Tate, Good reduction of abelian varieties. Ann. of Math. 88 (1968) 492-517. | MR | Zbl

22 G. Shimura, Introduction to the Arithmetic Theory of Automorphic Forms, Iwanami Shoten Publishers and Princeton University Press (1971). | Zbl

23 G. Shimura, On Elliptic curves with complex multiplication as factors of the jacobians of modular function fields. Nagoya Math. J. 43 (1971) 199-208. | MR | Zbl

24 J. Tilouine, Un sous-groupe p-divisible de la jacobienne de X1 (Npr) comme module sur l'algèbre de Hecke (à paraître).

25 A. Weil, Ueber die Bestimmung Dirichletscher Reihen durch Funktionalgleichungen. Math. Ann. 168 (1967) 149-156. | MR | Zbl

26 A. Wiles, Modular curves and the class-group of Q(μp). Inv. Math. 58 (1980) 1-35. | Zbl

27 H. Carayol, Sur les représentations l-adiques attachées aux formes modulaires de Hilbert. C.R. Acad Sc. Paris 296 Série I (1985) 629-632. | MR | Zbl

28 H. Hida, Hecke Algebras for GL1 and GL2, Sém. de Théorie des Nombres de Paris (1985-86) 131-163. | MR | Zbl

29 H. Matsumara, Commmutative Algebra, Benjamin (1970).

30 B. Mazur et L. Roberts, Local Euler characteristics, Inv. Math. 9 (1970) 201-234. | MR | Zbl

31 B. Mazur et A. Wiles, Class fields of abelian extensions of Q, Inv. Math. 76 (1984) 179-330. | MR | Zbl